A member asked:

I get headaches a lot, had an mri but nothing showed up, i especially wake up with them,i notice they go away after i eat, was wondering if i was getting them cause of my sugar being down, i take meds for it, im prediabetic, should i eat a snack then?

A doctor has provided 1 answer
Dr. Donald Colantino answered

Specializes in Internal Medicine

If you've been taking antidiabetic medications for prediabetes, your blood sugar could be dipping too low depending upon the type of medication you're taking. Usually diet and lifestyle changes are sufficient in the prediabetic. I assume you're not testing your blood sugars which would be worthwhile. Also ruling out elevated blood pressure upon awakening is important if you can check it.

Answered 4/19/2021

0 views

Thank

Related Questions

A member asked:

Can snacking be good for your blood sugar/prediabetes?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...